# SDR HNAA2016011500008

- Difficulty date: January 15, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 57,211 hours, 64,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT INOPERATIVE AT ROW 8.  R & R BULBS.  OPS CHECKED GOOD.
